The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

my skin turning darker

Jul 8, 2007

My doctor recently changed my meds to epizcom geophibizil and viramune. Iam african amermican and I noticed my skin turning darker when I was on the trizaveer. I have been on the epizcom for about a week but I noticed my complection is not lighten up. Will my complextion ever lighten up? stay the same, or get darker?

Response from Dr. Henry

If you experienced skin darkening from the AZT in Trizivir (that occurs sometimes) then switching off the AZT may result in a slow (often takes months) but unpredictable reversal of the skin darkening. KH

Skin on Lips
High creatinine levels

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint